# SDR 08FDEA00508

- Difficulty date: February 19, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: A52175325300
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT AFT PAX DOOR LT UNDER BEAM 8 FRAME SEGMENT DAMAGED.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
